Translator Disclaimer
Feb 2017 Higher-order parameter-free sufficient optimality conditions in discrete minmax fractional programming
Ram U. Verma, G. J. Zalmai
Author Affiliations +
Tbilisi Math. J. 10(2): 211-233 (Feb 2017). DOI: 10.1515/tmj-2017-0038

Abstract

The purpose of this paper is to establish a fairly large number of sets of second-order parameter-free sufficient optimality conditions for a discrete minmax fractional programming problem. Our effort to accomplish this goal is by utilizing various new classes of generalized second-order $(\phi,\eta,\rho,\theta,m)$-invex functions, which generalize most of the concepts available in the literature.

Citation

Download Citation

Ram U. Verma. G. J. Zalmai. "Higher-order parameter-free sufficient optimality conditions in discrete minmax fractional programming." Tbilisi Math. J. 10 (2) 211 - 233, Feb 2017. https://doi.org/10.1515/tmj-2017-0038

Information

Received: 4 December 2016; Accepted: 2 May 2017; Published: Feb 2017
First available in Project Euclid: 26 May 2018

zbMATH: 1371.90113
MathSciNet: MR3665635
Digital Object Identifier: 10.1515/tmj-2017-0038

Subjects:
Primary: 90C26
Secondary: 90C30, 90C32, 90C46, 90C47

Rights: Copyright © 2017 Tbilisi Centre for Mathematical Sciences

JOURNAL ARTICLE
23 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.10 • No. 2 • Feb 2017
Back to Top